# SDR A6WA20121016558

- Difficulty date: October 8, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 21,720 hours, 20,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bute Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTE DOOR 594PB INNER SKIN CHAFED.  CHAFED DOOR IS OUT OF LIMITS .008 RECEIVED DRILLED & LOCATED NEW SKIN IAW CRJ 200 SRM 51-40-11.  INSTALLED DOOR IAW CRJ 200 SRM 51-42-06.
